# SDR 3WTR2020050400000

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station 3WTR399B
- Aircraft: N998GC
- Make and model: Emb EMB-505
- Aircraft serial: 50500008
- Aircraft time: 3,028 hours, 1,850 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 50510176007
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,028 hours, 1,850 cycles
- Component: Vertical Stab, Emb
- Component part number: 50510200803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GENERAL VISUAL INSPECTION (GVI) OF VERTICAL STABILIZER, THE VERTICAL STABILIZER REAR SPAR WEB WAS FOUND TO BE CRACKED IN TWO PLACES NEAR THE HORIZONTAL STABILIZER ATTACHMENT POINT. ONE CRACK WAS APPROXIMATELY 12MM LONG AND THE SECOND CRACK WAS APPROXIMATELY 9MM LONG. BOTH WERE VISIBLE TO THE NAKED EYE. THE CONDITION WAS REPORTED TO EMBRAER (CASE EEJ-03895888) AND THE CRACKS WILL BE REPAIRED BY APPLYING DOUBLERS IN ACCORDANCE WITH ENGINEERING.
